Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On scarcity of operators with finite spectrum

Author: Bernard Aupetit
Journal: Bull. Amer. Math. Soc. 82 (1976), 485-486
MSC (1970): Primary 46H20, 46K99; Secondary 47A10
MathSciNet review: 0399857
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brelot, Éléments de la théorie classique du potentiel, 3e édition. Les cours de Sorbonne. 3e cycle, Centre de Documentation Universitaire, Paris, 1965. MR 0178154
  • 2. Rudolf A. Hirschfeld and Barry E. Johnson, Spectral characterization of finite-dimensional algebras, Nederl. Akad. Wetensch. Proc. Ser. A 75=Indag. Math. 34 (1972), 19–23. MR 0301508
  • 3. Irving Kaplansky, Ring isomorphisms of Banach algebras, Canadian J. Math. 6 (1954), 374–381. MR 0062960
  • 4. J. D. Newburgh, The variation of spectra, Duke Math. J. 18 (1951), 165–176. MR 0051441
  • 5. Edoardo Vesentini, On the subharmonicity of the spectral radius, Boll. Un. Mat. Ital. (4) 1 (1968), 427–429 (English, with Italian summary). MR 0244766
  • 6. Edoardo Vesentini, Maximum theorems for spectra, Essays on Topology and Related Topics (Mémoires dédiés à Georges de Rham), Springer, New York, 1970, pp. 111–117. MR 0271731

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46H20, 46K99, 47A10

Retrieve articles in all journals with MSC (1970): 46H20, 46K99, 47A10

Additional Information